This is not so much a question as a comment. and i was wondering if anyone else had this experience as i'd be curious to exchange notes ....
Around 4 years ago I too took the flu jab. and a couple of days later - hives developed, which progressed rapidly till i went into anaphylactic shock. nice! a year of consultations, tests, medication and DESPAIR followed. for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication. i still take a daily xyzal otherwise the hives come back not the anaphylaxis though. it took another 2 years to lose the steroid bloat.
the steroids muck up your system totally. still can't take most dairy products. most of my teeth fillings fell out and other healthy teeth started crumbling. my bones were brittle. i would rather have 30 swine flus then ever take steroids again. health seems to be back in order now but it was a nightmare and half and i don't relish taking an antihistamine daily for the unforseeable future.
if the jab can cause autoimmune problems like Guillain Barre Syndrome - then what are Chronic Idiopathic Hives but an autoimmune problem?
my advice - STAY AWAY FROM FLU JABS. the alternative is worse!